Thanks for question. Loss sex drive can be either due to psychological reasons or some underlying cause.I guess a doctors counseling is suggested in most case to find likely cause of it.In young patient psychotherapy
can prove rewarding.Some medical conditions which can lead to this are diabetes, hypertension
, heart or thyroid disorder
.Few medications- beta-blockers, heart medications ,or he takes excess of alcohol, nicotine , these can be causative factors. If he is health wit any medical condition then few test which may help nocturnal penile tumescence
and penile ultrasound with doppler . According the test results an appropriate management can be suggested.
Mean while drugs such as vardenafil
(Levitra) or tadalafil (Cialis) can be helpful for getting and maintain erection.Making life style improvements (for example; quitting smoking, and exercising more) can be helpful. If you are on some medications then work with doctors to select medications that do not impair erectile function.